# SDR T17A201811134054

- Difficulty date: November 11, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N569TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK346
- Aircraft time: 100,018 hours, 8,315 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: N541000002
- Condition: Cracked
- Location: Zone 400
- Part time: 2,057 hours, 1,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE INLET FOUND CRACKED AT THE 6 O'CLOCK POSITION.  INSPECTED CRACK IN R/H ENGINE INLET FINDING IT TO BE WITHIN LIMITS IAW SERVICE ALERT SA-2015-18 REV. A CRACK DUE REINSPECT IN 10 FLIGHT CYCLES.
